# SDR YENA20140923203

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 38,190 hours, 13,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 044751
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,190 hours, 13,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE , CIDS MESSAGE RT EPSU EMERGENCY BATTERY. R & R RT EPSU BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
